# SDR AALA202409275082

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 27,714 hours, 3,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION FOUND AT 2L CROSS AISLE EMERGENCY LIGHT INOP. MAINTENANCE REPLACED #13 WELS BATTERY IAW AMM 33-51-07.
